# SDR YENA20160509400

- Difficulty date: May 9, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N640JB
- Make and model: Airbus A320-232
- Aircraft serial: 2832
- Aircraft time: 40,505 hours, 13,992 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM HAS CORROSION, 765, FRAME 68, STR 23L.  R & R FLOORBEAM IAW SRM 53-00-14, 51-41-14, 51-42-11.
